Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Can Mifeprin be used to avoid pregnancy after two weeks from unprotected sex?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Is there any way medicine to avoid pregnency which can be used aft two weeks from having unprotected intercourse.... Can we use one Mifeprin tablet in this case
Posted Fri, 13 Dec 2013 in Abortion and Stillbirth
Answered by Dr. Shanthi.E 9 minutes later
Brief Answer: take medicines only after confirming pregnancy Detailed Answer: Hello, There is no medicine that can avoid a pregnancy if taken after two weeks. Ideally, one should take Emergency contraceptive pill within 72 hours of unprotected sexual intercourse. There is no medicine that works at two weeks or after that in preventing a pregnancy. Mifeprin is a tablet used for MTP (Medical Termination of Pregnancy) or Abortion. This can be used only if pregnancy is confirmed. Else, it is ineffective. Hence, I suggest you to wait for your expected date of periods. If there is a delay in your period by more than a week, then you can do a urine pregnancy test and then go ahead with the MTP. Hope this helps you. I would be glad to help you further. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor